# SDR UIEA2018102402334

- Difficulty date: October 23, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,912 hours, 22,684 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 5520
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN TEMP BEFORE ENGINE START. REMOVED AND REPLACED MID ZONE TRIM AIR MODULATION VALVE IAW AMM 21-61-07. OPS CK OK. REMOVED AND REPLACED AUX ZONE TEMP CONTROL IAW AMM 21-51-12. TEMP CONTROLLER S/N OFF 029C-116 P/N OFF 115C406-1.
